# SDR HALA2020091800184

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 42,988 hours, 6,792 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 01204
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 PRV INOPERABLE NO OPEN LOG, PAGE UPDATED AT 17SEP20 0440 UTC.  REMOVED AND REPLACED PRV ON NR 2 ENG, PER AMM 36-11-52.  OPS LEAK CHK OK, VALVE, BLEED, P OFF 43-3611-9-0002 01204 ON 43-3611-9-0002 00854 LOG-PAGE UPDATED @ 17SEP20 0440 UTC.
